# SDR SWAA2022032413564

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AR HAS DELAMINATION ON THE EXTERNAL SURFACE IN CORE AREA / REPAIRED DELAMINATION ON THE EXTERNAL SURFACE IN CORE AREA ON PANEL 192AR IAW SRM 53-40-70; SRM 51-70-05-2R-2; SRM 51-40-02.
